# SDR USAAD01025

- Difficulty date: February 9, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 2120 · Air Distribution System
- Part: Flex Duct
- Part number: 700569400112
- Condition: Ruptured
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MCO-PIT - FLT 1120, DURING CRUISE, SMOKE AND FUMES STARTED EMITTING FROM THE RIGHT REAR LAVATORY.  THE AIRCRAFT DIVERTED TO JAX AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AIR CONDITIONING DUCTING OVERHEATING DUE TO A RUPTURED FLEXIBLE DUCT AT THE RIGHT AIR CONDITIONING ACM.  THE DUCT WAS REPLACED AND ALL CHECKED NORMAL.  (M)
